MathSciNet Relay Station
MathSciNet bibliographic data
MR417414 30A64
Juneja, O. P.; Kapoor, G. P.; Bajpai, S. K. On the $(p,q)$-order and lower $(p,q)$-order of an entire function. J. Reine Angew. Math. 282 (1976), 53–67.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement